Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Unwanted pregnancy, bleeding post taking mifepristone tablet of mankind kit. What should be the dosage for Misoprostol tablet?

i am 32 year old women married 3 years back, but due to some problem i cannot afford to become mother but this month i got pregnant, 8 days over due period date and have positive pregnancy hcg kit test. i took mifepristone (200 mg) tablet of mankind kit and after 12 hours of taking this tablet, bleeding started. now please guide me about dose and rout for taking Misoprostol tablet. please reply as early as possible.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  1342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
If you are bleeding like that in a normal period you do not need to take Misoprostol. If the bleeding is lighter that regular periods then take Misoprostol 800 mcg, either orally or put it deep in your vagina. taken orally it may cause some nausea, vomitting or pain abdomen, which will subside on its own.
Answered: Sun, 1 Jul 2012
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor